MathSciNet Relay Station
MathSciNet bibliographic data
MR394560 (52 #15361) 54D15 (54E35 54G20)
Rudin, Mary Ellen; Zenor, Phillip A perfectly normal nonmetrizable manifold. Houston J. Math. 2 (1976), no. 1, 129–134.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement